Show ratings & reviews for

3.1 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

113 People found this comment helpful

I took 80mg Lipitor once a day for 6 months and then the doctor reduced it to 40mg. At around 4 month into taking Lipitor muscle pain developed in my calves. It is difficult to go down stairs, and my calves ache most of the time. A month ago, started taking 300mg CoQ10 daily (after reading that it is a good supplement for people to take who experience muscle pain from statin drugs) and the musc...

Most voted negative review

5 People found this comment helpful

My wife took atorvastatin for two years, and stopped about two months ago due to muscle pain in her knees. Perhaps coincidentally, she had developed an increasing sensitivity to gluten which gave her consistent stomach problems whenever she ate a gluten-containing product. Since she stopped taking the atorvastatin (with no other changes to her medicines or diet), she can now eat gluten. This chang...

Shared reviews and ratings

Mart | 25-34 | Male | On medication for 6 months to less than 1 year | Patient
4/22/2021
Condition: High Cholesterol
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

I’m 30 been on this stuff a year I’m probably not got long left already have the heart of a 60 year old smoker lol

Report this postFill 3Created with Sketch.
Peter Z | 55-64 | Male | On medication for 1 to 6 months | Patient
1/3/2021
Condition: High Cholesterol
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

Very High LDL and HDL(good). Dr. prescribed 40 mg every day. No side effects so far after 1 month. Have changed my diet to a plan based whole food to see if this can work instead of Rx. Still some cream in my coffee but no other dairy. Hoping to heal my body naturally and get off this Rx.

Report this postFill 3Created with Sketch.
Dianar | 65-74 | On medication for 1 to 6 months | Patient
12/29/2020
Condition: High Cholesterol
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

Well, it did lower my cholesterol, but within a couple of weeks of starting it I began seeing hair all over my pillow in the AM. Now I have a crappy bald hairline and thinning hair. Within a couple of weeks of discontinuing it my hair seems to have stopped falling out. The best I can determine is that it MAY start growing back within 6 months and that it MAY come back on its own. How nice! Sorry, NO ONE will ever talk me into taking statins again. I am a 72 yo female with NO family history of stroke or heart attack. I will take my chances in the future. Throw this garbage out!!

Report this postFill 3Created with Sketch.
Mar | 55-64 | On medication for 1 to 6 months | Patient
7/20/2020
Condition: Treatment to Prevent a Heart Attack
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

I'm on 20mg QD and since I began taking this, I have had joint pain every day. I couldn't figure out why it started (especially during summer months). Never had joint pain before. Also, I wake up to leg cramps almost every other night. Insomnia real bad. My doctor put me on it for prevention of heart attack or stroke. I don't like to the side effects. I have been losing weight (not from the meds) I started Keto way before this medication. So, I do excercise regularly. This stuff is not good will ask for lower dose, or get off completely. It's not worth the joint pain, from a scale 1-10 joint pain is an "8".

Report this postFill 3Created with Sketch.
Hay-Field | 65-74 | Male | On medication for 10 years or more | Patient
2/26/2020
Condition: Other
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

My doctor doesn't like the ratio between my HDL and LDL. Even though my overall cholesteral is not high, the LDL level is. I've had no issues with this drug and have been taking it for many years

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More